Osaka Journal of Mathematics

Donaldson-Friedman construction and deformations of a triple of compact complex spaces

Nobuhiro Honda

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 36, Number 3 (1999), 641-672.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788732

Mathematical Reviews number (MathSciNet)
MR1740826

Zentralblatt MATH identifier
0959.32032

Subjects
Primary: 32G05: Deformations of complex structures [See also 13D10, 16S80, 58H10, 58H15]
Secondary: 32G10: Deformations of submanifolds and subspaces 32J17: Compact $3$-folds 32L25: Twistor theory, double fibrations [See also 53C28]

Citation

Honda, Nobuhiro. Donaldson-Friedman construction and deformations of a triple of compact complex spaces. Osaka J. Math. 36 (1999), no. 3, 641--672. https://projecteuclid.org/euclid.ojm/1200788732.


Export citation